# SDR DHL2002724002

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Printed Ckt Board
- Condition: Melted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIMMING BOARD CIRCUIT DIRECTLY BEHIND AND BELOW GPS COMPUTER MELTED AND BURNT, CONNECTOR AT BOARD ALSO MELTED.  REMOVED AND REPLACED PRINTED CIRCUIT CARD IAW B-727 M/M 33-15-11, OPERATIONAL CHECK SERVICEABLE.  ALSO REPLACED CONNECTOR IAW B-727 SWP 20-11-44.
